# SDR SCNA20221128148

- Difficulty date: November 22, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 68,523 hours, 35,470 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR WON'T STAY ON RETAINER FOR DOOR.  ADJUSTED GIRT BAR HOLDER AS NEEDED.
